Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/111187
Title: Symplectic Integration of Hamiltonian Systems with Additive Noise
Authors: Milstein, G. N.
Repin, Yu. M.
Tretyakov, M. V.
Issue Date: 2002
Publisher: Society for Industrial & Applied Mathematics (SIAM)
Citation: Milstein G. N. Symplectic Integration of Hamiltonian Systems with Additive Noise / G. N. Milstein, Yu. M. Repin, M. V. Tretyakov // SIAM Journal on Numerical Analysis. — 2002. — Vol. 39. — Iss. 6. — P. 2066-2088.
Abstract: Hamiltonian systems with additive noise possess the property of preserving symplectic structure. Numerical methods with the same property are constructed for such systems. Special attention is paid to systems with separable Hamiltonians and to second-order differential equations with additive noise. Some numerical tests are presented.
Keywords: HAMILTONIAN SYSTEMS WITH ADDITIVE NOISE
MEAN-SQUARE METHODS FOR STOCHASTIC DIFFERENTIAL EQUATIONS
SYMPLECTIC INTEGRATION
URI: http://hdl.handle.net/10995/111187
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 0036556371
ISSN: 0036-1429
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-0036556371.pdf341,89 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.